I have been recently taking regular drug tests for work. My first 2 were completely clean then all of a sudden they say I failed and two days later I passed!! I know for a fact that I haven't been using or even around it. How would my levels be so high. I've been reading that Ibeuprofen can cause a false positive. I explained this to my case worker and she said I would need it in writing from a medical doctor. How do I go about getting that. Apparently the lab that tests goes by the creatine (protine) in your system. Now mind you my first two tests showed a level of the protine at about 26.4 but the test that I failed showed about 250+ and then the test that I took two days later and passed showed a level of like 83. Now I take ibeuprofen like candy when I have a migraine, is this possible?View Thread
Thank you for your feed back. I have been completely honest with my case worker but this drug testing is being done to keep my job and they lady that my case worker has to report to doesn't seem like she believes that I have been clean. My case worker called the testing lab to see if anything other than smoking could have caused it and they told her no which irritates me to no end because I truly haven't. My worry is this will happen again and I will lose my job. I'm at a loss and don't know what else to do to prevent this from happening. I've stopped taking Ibuprofen just to make sure. We are taking every precaution to ensure this doesn't happen but if it is stored as you say and can show up at any time what can I say, do or prove to my employer that I am not smoking and it is just stored THC from all the years of smoking coming out?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.